MAUDE Adverse Event Report: LUMENIS, LTD. LIGHTSHEER DUET; SOLID STATE AESTHETIC LASER DELIVERY DEVICE

LUMENIS, LTD. LIGHTSHEER DUET; SOLID STATE AESTHETIC LASER DELIVERY DEVICE
Model Number LIGHTSHEER DUET
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 03/18/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Lumenis investigated the reported event by contacting the user facility directly.Four (4) attempts have been made to obtain; patient treatment settings, patient information, patient photos, incident form which was not provided.The facility reported on two patients, lumenis didn't receive any information regarding the patients therefore, only one complaint was opened.According to lumenis service engineer: "customer reported the system shutting down intermittently and the power would keep rising after the screen freezes up.I couldn't duplicate the problem reported but did notice the touch function glitchy.Replaced the display/touch assembly tested to manufacture specifications.Output energy for full range low, medium, and high settings for both handpieces check out ".The system meets all factory specifications and is ready for use.Malfunction is not the suspected cause of the adverse event.No incident forms were sent to lumenis, thus clinical evaluation wasn't performed.Lumenis received information from the facility regarding one patient only- the first patient recovered without blisters or injury.While the information received to date does not confirm that a serious injury occurred, because of the lack of information regarding the injury leaving a permanent impairment, the company is reporting the event in an abundance of caution.The root cause of the adverse event is not clear.Should significant additional information become available, the complaint record will be updated accordingly and a follow-up medwatch report will be submitted.
 
Event or Problem Description
A user facility reported that two (2) patient sustained an injury following treatment with lumenis lightsheer laser.

Brand Name
LIGHTSHEER DUET
Common Device Name
SOLID STATE AESTHETIC LASER DELIVERY DEVICE
Manufacturer (Section D)
LUMENIS, LTD.
6 hakidma st
po box 240
yokneam industrial park, 20692
IS  20692
MDR Report Key9961244
Report Number3004135191-2020-00040
Device Sequence Number11461645
Product Code GEX
UDI-Device Identifier07290109140483
UDI-Public7290109140483
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170179
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberLIGHTSHEER DUET
Device Catalogue NumberRGASB00000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2020
Initial Report FDA Received Date04/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;